# SDR K3HA980082

- Difficulty date: June 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8881Z
- Make and model: Boeing 727225
- Aircraft serial: 21578
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

VARIOUS EMEGENCY FLOOR LIGHTS MISSING BY FORWARD GALLEY, ALSO THE RETAINING STRIP IS LOOSE.  REMOVED UPPER AND LOWER TRACKS, INSTALLED NEW TRACK UPPER AND LOWER, CUT TO FIT OPS CHECK EMERGENCY LIGHT SYSTEM (LENS P/N 07912-3) (SOCKET P/N .8169-01) (LAMP P/N 3071BPEGPL) REF MM 33-50-01.
